MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BED

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BED
Model Number P703
Medical Device Problem Codes Component Missing (2306); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed by an assisted living facility, which reported that "an end user went to swing her legs out of bed and caught her legs on the bed frame, requiring stitches and high level of care." it was reported that the bed was missing the end caps on the frame segments, revealing the metal edge.The end caps are intended to protect the end user from contact with the metal edge.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
27-29 north 2nd road
xiamen, fujian 36102 2
CH  361022
MDR Report Key16566220
Report Number2438477-2023-00119
Device Sequence Number17526626
Product Code FNL
UDI-Device Identifier00822383979434
UDI-Public822383979434
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
Report Date (Section F) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberP703
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/20/2023
Device Age3 YR
Event Location Nursing Home
Date Report to Manufacturer03/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA03/17/2023